# SDR DALA1020729216

- Difficulty date: August 28, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 37,580 hours, 20,109 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX FOUND EMERGENCY PATH LIGHT INOP AND MODULE MISSING AT 15C.  MX RE-LAMPED AND REPLACED MISSING MODULE. OPS OF LIGHT NOW CHECKS GOOD.
